# SDR SIMA20161229001

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 33,408 hours, 23,734 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: E/E Bay Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE ACFT DID NOT PRESSURIZE.  COMPLIED WITH UNPRESSURIZED FLT, ABNORMAL CHECK LIST3566.  ANTI-ICE INDICATION DUE TO PRESSURIZATION PROBLEM.   INSPECTED THE AVONICS GROUND COOLING VALVE IAW AMM 21-29-18.  FOUND THE VALVE CLOSING MECHANICAL MECHANISM TO BE NOT FULLY CLOSING.  COMPLIED WITH M PROCEDURES AS REQUIRED. REACTIVATED AVIONICS COOLING GROUND VALVE.
